Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child has migraine. Taking Tylenol. Vomiting, feeling ill. Sign of brain problems?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
My 7 yr old son has severe migraine headaches that require Tylenol at least 4x times a week. Thy sometimes cause him to become ill and vomit. Is this a sign of something more going on in the brain.
Posted Sun, 7 Apr 2013 in Child Health
Answered by Dr. Pragnesh Vachharajani 16 minutes later


Thanks for posting your query and sharing your concern.

Important thing is if he is diagnosed to have migraine, then he should be taking some regular drugs that will prevent attack of migraine. You should discuss this with your doctor.

Tylenol is just a reliever drug, means it helps in reliving headache, but the cause is not treated. Vomiting and felling ill and weak is due to migraine it self.

Please discuss with your doctor and try to look for some regular medicines.

Apart from this, migraine normally needs a trigger, means an action or cause which triggers the attack of migraine.

With good observation and keeping a diary of events, will help you identify that. Obviously avoiding that will reduce the frequency of attacks.

I hope this helps.

Wishing him great health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor